# SDR SWAA2024071211757

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 53,196 hours, 32,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR HARD TO LATCH<[01] REPOSITIONED FE ESCAPE SLIDE IAW MT 725-61-06. GIRTBAR LATCHES AND UNLATCHES NORMAL.
